# SDR CALA2025011300086

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) REF LP 3252323 AND AERSALE NR 21748 CORROSION ON L-2 DOOR LOWER SILL STRUCTURE INNER CHORD STA 991 TO 900. REMOVED AND REPACED NEW INNER CHORD ON L-2 DOOR LOWER SILL STRUCTURE STA 900-1006 LBL 50 REF B737-700 SRM 51-40-02-0G-0 REF LP 3252323.
